# SDR IPXA2017041116050

- Difficulty date: April 3, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 31,987 hours, 22,092 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG2, MAIN DECK FLOOR PANEL 242XJF IS DELAMINATED. FABBED, PNL 242XJF FROM A402H-48X144 BAT 2994680 PER SREO B757-5320-9622-J.
